# SDR 51904

- Difficulty date: June 24, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 13,968 hours, 26,854 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Lead
- Condition: Loose
- Location: Buss Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 5517, DURING THE FLIGHT THE RIGHT ENGINE ITT WENT TO 1000 DEGREES CELSIUS THEN WENT BACK TO NORMAL. SHORTLY THERE AFTER THE ITT AGAIN WENT TO 1000 DEGREES CELSIUS AND STAYED THERE. THE CREW REDUCED POWER ON THE RIGHT ENGINE AND RETURNED TO AIRPORT WITH NO FURTHER INCIDENT. MAINTENANCE FROUND THE LOOSE ELECTRICAL LEAD ON T3 BUS BAR. THE CORRECTIVE ACTION WAS THAT MAINTENANCE TIGHTENED THE NUT AT T5 BLOCK. NO PARTS WERE USED. THEREFORE, NO TEARDOWN REPORT WILL BE REQUIRED.
